Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1700–1711 (Mi zvmmf1105)  

This article is cited in 5 scientific papers (total in 5 papers)

On the formulation of the Cauchy problem for the Schrödinger equation that degenerates on a half-space

V. Zh. Sakbaev

Moscow Institute of Physics and Technology

Full text: PDF file (2207 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1636–1646

Bibliographic databases:
UDC: 519.634
MSC: Primary 35Q40; Secondary 35B30, 47F05, 81Q05
Received: 24.05.2001
Revised: 08.11.2001

Citation: V. Zh. Sakbaev, “On the formulation of the Cauchy problem for the Schrödinger equation that degenerates on a half-space”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1700–1711; Comput. Math. Math. Phys., 42:11 (2002), 1636–1646

Citation in format AMSBIB
\Bibitem{Sak02}
\by V.~Zh.~Sakbaev
\paper On the formulation of the Cauchy problem for the Schr\"odinger equation that degenerates on a half-space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1700--1711
\mathnet{http://mi.mathnet.ru/zvmmf1105}
\zmath{https://zbmath.org/?q=an:1116.35349}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1636--1646


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1105
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1700

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, V. Zh. Sakbaev, “On Self-Adjoint Extensions of Schrödinger Operators Degenerating on a Pair of Half-Lines and the Corresponding Markovian Cocycles”, Math. Notes, 76:3 (2004), 315–322  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. Zh. Sakbaev, “Set-valued mappings specified by regularization of the Schrödinger equation with degeneration”, Comput. Math. Math. Phys., 46:4 (2006), 651–665  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. Zh. Sakbaev, “On the Cauchy problem for the Schrödinger equation degenerating outside a segment: properties of solutions and spectral aspects of the regularization”, Journal of Mathematical Sciences, 153:5 (2008), 562–590  mathnet  crossref  mathscinet  zmath
    4. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    5. Dzh. O. Ogun, Yu. N. Orlov, V. Zh. Sakbaev, “O preobrazovanii prostranstva nachalnykh dannykh dlya zadachi Koshi s osobennostyami resheniya tipa vzryva”, Preprinty IPM im. M. V. Keldysha, 2012, 087, 31 pp.  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:137
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021